# SDR 95ZZZX5756

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6025Y
- Make and model: Beech 58
- Aircraft serial: TH1010
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 363800961
- Condition: Failed
- Location: Nr 1 Dc System
- Part time: 1,115 hours
- Component: Lamar
- Stage of operation: CL
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN CLIMB TO CRUISE ALTITUDE, NOTICED SMOKE SMELL AND THEN SMOKE IN THE COCKPIT AND CABIN, CONTINUED TO GET WORSE AND THEN A TOTAL ELECTRICAL FAILURE OF ALL COMPONENTS.  FOUND LEFT (NR 1) VOLTAGE REGULATOR INOP.  SUSPECT THE OVERVOLTAGE RELAY INSIDE THE REGULATOR FAILED.  OVERHAULED REGULATOR INSTALLED AND SYSTEM WORKED OK.
